CSN Login
Members Online: 1

You are here

Xtandi, Tecentrique: Rash Solutions?

slickjy
Posts: 26
Joined: Jan 2017

Does anyone have any relief suggestion or experience combatting a severe, full-body rash that has developed while on these drugs? I see that rash and itching are shown as side effects (of which drug, I don't readily recall) and I have developed both conditions.  A truly maddening itch!

Thanks.

redbelly7
Posts: 34
Joined: Jul 2017

Have you tried prednisone?  I am taking prednisone in conjunction w/ Zytiga.

Clevelandguy
Posts: 426
Joined: Jun 2015

Hi,

 

Did you try calamine lotion(pink stuff).  I had a bumpy rash in the small of my back and it cleared it up and also provided itch relief.  Cheap solution if it works?

Dave 3+4

Old Salt
Posts: 720
Joined: Aug 2014

I didn't know what Tecentriq was and found out that this is a (monoclonal antibody) PDL-1 inhibitor. Because this immunotherapy hasn't been approved for prostate cancer, it appears that you are participating in a clinical trial (https://clinicaltrials.gov/ct2/show/NCT03016312). Thus, I would recommend that you bring your concern to the trial doctor(s). They should take really good care of their patients...

 

PS: I doubt that prednisone would be allowed in this trial to help with the rash since it is an immunosuppressant.

Subscribe to Comments for "Xtandi, Tecentrique: Rash Solutions?"